# SDR USAA001145

- Difficulty date: July 17, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Part time: 42,638 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKS RANGING FROM .0625 TO 1 INCH, OUTBOARD END OF NR 5 SLAT LOWER L/E SKIN.  CUTOUT CRACK AREA MFG DOUBLER HFEC PER TYP REPAIR 57-50-01.  (M)
